Thanks for choosing "Ask the Doctor" for posting your query.
All of the names that you have mentioned are mostly natural dietary supplements which are commercially promoted as weight loss products in the market. Although no major side effect has been reported, few people suffered from diarrhoea or constipation, flatulence, giddiness, etc. However, very few scientific data is available as of now and cannot be relied up on.
I would suggest you to not to take these supplements for a long time and modify your eating habits and do regular exercise which will help you in keeping fit.
Hope I am able to answer your concerns.
Wish you good health!
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.